# SDR COMA0260190

- Difficulty date: March 14, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 272 hours, 306 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 6229815704
- Part serial: 31221605
- Condition: Malfunctioned
- Location: Avionics
- Part time: 1,138 hours, 1,163 cycles
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5819 RUDDER PULSED LEFT AND RIGHT DURING DECENT.REPLACED THE #1 AND #2 FCC.
